# SDR SIMA200826606

- Difficulty date: September 17, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14532638401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE CENTER BEAM AT FRAME 25 WAS FOUND CORRODED.  DAMAGE WAS CUT OUT.  FABRICATED A REPAIR DOUBLE AL2024T3 .071  FILLER AND 2 SHIMS.  DRILLED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EMB SRM 51-00-10.  ACFT RETURNED TO SERVICE.
